I've been on Alesse for almost a year, so my periods usually come on the Thursday of my green pills, and last 3 or 4 days.
This month, despite not having missed any pills, it came 3 days before my green pills, one week before it usually starts. And it has lasted a lot longer--this is day 11! The bleeding has also been a lot heavier than usual.
I did take two pregnancy tests, since I heard this can be a sign of miscarriage, but they were both negative. So what could this be? Should I be worried?
Posts: 21 | From: Canada | Registered: May 2006
| IP: Logged |
Go ahead and call your health care provider. (Notice I said "call"...this may be something they can advise you about over the phone.)
Even if you are a perfect pill user, it's possible to have some slight variations in your withdrawal bleed. While the pill does regulate the hormones to a certain extent, if your body produces things differently during a particular cycle, it can throw a wrench into the works. However, if you've had heavy bleeding for 11 days, that's something that needs some attention.
-------------------- Sarah Liz Posts: 7315 | From: USA | Registered: Oct 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.